# SDR CALA2013082690727

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,759 hours, 23,534 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED WILL NOT OPEN.  APU BLEED OPERATED NORMAL FOR ABOUT 20 MINUTES (33-34PSI) THEN SURGE VALVE DUMPING AIR OVERBOARD.  STARTED NR 2 ENGINE OK PRESSURE NORMAL TRIED TO START NR 1, PRESSURE DROPPED TO 9PSI THEN SLOW TO RISE TO 30 PSI.  APU BLEED VALVE MUST REMAIN IN OFF POSITION.  INSTALLED APU FLOW SENSING MODULE IAW AMM, OPERATIONS CHECKED NORMAL.
